# SDR BJNA100802

- Difficulty date: August 23, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Broken
- Location: Seat 14abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT 14 ABC SEAT BROKEN.  R & R EMERGENCY TRACK LIGHT AT SEAT 14 ABC IAW AMM 33-51-02.
